# SDR UALA2012081304455

- Difficulty date: August 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,197 hours, 22,803 cycles
- Engine: Iae V2527A5
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR BROKEN, WIRE DAMAGE DUE TO CHAFING,.  INSTALLED HARNESS FROM GROUND STUDS TO LOWER CONNECTORS.  REPLACED CLAMPS IN DAMAGED AREA OF OLD HARNESS.
